# SDR HEEA065455

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 407310100103
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HEAD DUE TO GRIP RETIREMENT.  AT INSPECTION OF ASSY  FOUND CORROSION IN SHEAR BEARING BORE BEYOND LIMITS.  REQUESTED DAMPERS TO BE SENT TO BELL FOR EVALUATION.  SERIAL NUMBERS REMOVED ARE LK5540, LK5603, LK5654, AND LK5473.  REPLACEMENT PART SERIAL NUMBERS ARE LK7355, LK7111, LK7255, AND LK7093.
